Alert archive / California / Wind Advisories in 2010

Wind Advisory 42, NWS San Diego, CA

November 28, 20104 counties in California

NWS San Diego, CA issued this wind advisory at Nov 28, 2010, 1:43 PM PST for 4 counties in California. It took effect at Nov 29, 2010, 4:00 AM PST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Nov 28, 2010, 1:43 PM PST (21:43 UTC)
In effect from
Nov 29, 2010, 4:00 AM PST
Expired
Nov 29, 2010, 12:01 PM PST
In force
8 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 9.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2010-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 77 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2010-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
77 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
837 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

713 
WWUS76 KSGX 282143
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
143 PM PST SUN NOV 28 2010

...STRONG GUSTY OFFSHORE WINDS MONDAY MORNING THROUGH AFTERNOON...

.HIGH PRESSURE BUILDING OVER THE GREAT BASIN WILL GENERATE STRONG
GUSTY NORTHEAST WINDS THROUGH AND BELOW THE PASSES AND CANYONS
MONDAY MORNING THROUGH THE AFTERNOON. WINDS ARE EXPECTED TO PEAK
LATE MONDAY MORNING WITH WINDS 15 TO 25 MPH AND GUSTS 30 TO 40
MPH. LOCAL GUSTS TO 50 MPH ARE POSSIBLE IN THE SANTA ANA
MOUNTAINS AND FOOTHILLS. WINDS WILL GRADUALLY DECREASE MONDAY AFTERNOON 
AS UPPER SUPPORT WEAKENS.

CAZ042-048-057-290800-
/O.NEW.KSGX.WI.Y.0042.101129T1200Z-101130T0000Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
143 PM PST SUN NOV 28 2010

...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM PST MONDAY. 

* TIMING: EARLY MONDAY MORNING THROUGH MONDAY AFTERNOON.

* WINDS: 15 TO 25 MPH WITH GUSTS 30 TO 40 MPH BELOW THE CAJON PASS
  AND IN THE ORANGE COUNTY COASTAL AREAS. 20 TO 30 MPH WITH LOCAL
  GUSTS TO 50 MPH IN THE SANTA ANA MOUNTAINS AND FOOTHILLS.

* IMPACTS: DRIVING WILL BE DIFFICULT FOR MOTORISTS WITH HIGH
  PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SS
4 follow-up statements
444 
WWUS76 KSGX 290547
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
947 PM PST SUN NOV 28 2010

...STRONG GUSTY OFFSHORE WINDS MONDAY MORNING THROUGH AFTERNOON...

.HIGH PRESSURE BUILDING OVER THE GREAT BASIN WILL GENERATE STRONG
GUSTY NORTHEAST WINDS THROUGH AND BELOW THE PASSES AND CANYONS
MONDAY MORNING THROUGH THE AFTERNOON. WINDS ARE EXPECTED TO PEAK
LATE MONDAY MORNING WITH WINDS 15 TO 30 MPH AND GUSTS 30 TO
LOCALLY 50 MPH. STRONGEST GUSTS TO 50 MPH ARE POSSIBLE IN THE
SANTA ANA MOUNTAINS AND FOOTHILLS AND DIRECTLY BELOW THE CAJON
PASS. WINDS WILL GRADUALLY DECREASE MONDAY AFTERNOON AS UPPER
LEVEL SUPPORT WEAKENS.

CAZ042-048-057-291400-
/O.CON.KSGX.WI.Y.0042.101129T1200Z-101130T0000Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
947 PM PST SUN NOV 28 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM PST MONDAY. 

* TIMING: EARLY MONDAY MORNING THROUGH MONDAY AFTERNOON.

* WINDS: 15 TO 30 MPH WITH GUSTS 30 TO 50 MPH. STRONGEST GUSTS TO
  50 MPH IN THE SANTA ANA MOUNTAINS AND FOOTHILLS AND DIRECTLY
  BELOW THE CAJON PASS BETWEEN SAN BERNARDINO AND RANCHO CUCAMONGA.

* IMPACTS: DRIVING WILL BE DIFFICULT FOR MOTORISTS WITH HIGH  
PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER
LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SS/MAXWELL
659 
WWUS76 KSGX 291047
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
247 AM PST MON NOV 29 2010

...GUSTY OFFSHORE WINDS THROUGH AND BELOW PASSES AND CANYONS
THROUGH EARLY AFTERNOON...
...AREAS OF FROST IN THE INLAND VALLEYS THIS MORNING...

.SURFACE HIGH PRESSURE OVER THE GREAT BASIN AND NORTHWEST FLOW
ALOFT WILL BRING GUSTY OFFSHORE WINDS THROUGH EARLY AFTERNOON.
WEAKER OFFSHORE WINDS WILL CONTINUE INTO TUESDAY. A COLD...DRY
ATMOSPHERE WILL BRING COLD TEMPERATURES TO THE INLAND VALLEYS THIS
MORNING WITH AREAS OF FROST POSSIBLE.

CAZ048-291615-
/O.NEW.KSGX.FR.Y.0003.101129T1047Z-101129T1600Z/
/O.CON.KSGX.WI.Y.0042.101129T1200Z-101130T0000Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
247 AM PST MON NOV 29 2010

...FROST ADVISORY IN EFFECT UNTIL 8 AM PST THIS MORNING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM PST THIS MORNING. A WIND
ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

* TIMING: THROUGH 8 AM FOR FROST IN WIND SHELTERED LOCATIONS.
  STRONGEST OFFSHORE WINDS FROM AROUND SUNRISE THROUGH EARLY
  AFTERNOON.

* TEMPERATURES: WILL FALL INTO THE 30S AND UPPER 20S IN COLDER
  WIND SHELTERED LOCATIONS WITH AREAS OF FROST POSSIBLE. 

* WINDS: AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 45
  MPH BELOW PASSES AND CANYONS...DECREASING DURING THE AFTERNOON.

* IMPACTS: DRIVING WILL BE DIFFICULT FOR MOTORISTS WITH HIGH
  PROFILE VEHICLES. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
  UNCOVERED.

* OUTLOOK: COLD TEMPERATURES ARE EXPECTED AGAIN LATE TONIGHT
  THROUGH EARLY TUESDAY MORNING WITH AREAS OF FROST POSSIBLE IN
  COLDER WIND SHELTERED LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ050-291600-
/O.NEW.KSGX.FR.Y.0003.101129T1047Z-101129T1600Z/
SAN DIEGO COUNTY VALLEYS-
247 AM PST MON NOV 29 2010

...FROST ADVISORY IN EFFECT UNTIL 8 AM PST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM PST THIS MORNING. 

* TIMING: THROUGH 8 AM FOR FROST IN WIND SHELTERED LOCATIONS.

* TEMPERATURES: WILL FALL INTO THE 30S AND UPPER 20S IN COLDER
  WIND SHELTERED LOCATIONS WITH AREAS OF FROST POSSIBLE.

* IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
  UNCOVERED.

* OUTLOOK: COLD TEMPERATURES ARE EXPECTED AGAIN LATE TONIGHT
  THROUGH EARLY TUESDAY MORNING WITH AREAS OF FROST POSSIBLE IN
  COLDER WIND SHELTERED LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ042-057-291615-
/O.CON.KSGX.WI.Y.0042.101129T1200Z-101130T0000Z/
ORANGE COUNTY COASTAL AREAS-SANTA ANA MOUNTAINS AND FOOTHILLS-
247 AM PST MON NOV 29 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

* TIMING: STRONGEST WINDS FROM AROUND SUNRISE THROUGH EARLY
  AFTERNOON.

* WINDS: AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH
  BELOW PASSES AND CANYONS...DECREASING DURING THE AFTERNOON.

* IMPACTS: DRIVING WILL BE DIFFICULT FOR MOTORISTS WITH HIGH
  PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MAX DAILY WIND GUST REPORTS ON THE WEB:
HTTP://WWW.WRH.NOAA.GOV/SGX/KML/WIND.PHP?WFO=SGX

MARTIN
161 
WWUS76 KSGX 291606
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
806 AM PST MON NOV 29 2010

...GUSTY OFFSHORE WINDS THROUGH AND BELOW PASSES AND CANYONS
THROUGH EARLY AFTERNOON...

.SURFACE HIGH PRESSURE OVER THE GREAT BASIN AND NORTHWEST FLOW
ALOFT WILL BRING GUSTY OFFSHORE WINDS THROUGH EARLY AFTERNOON.
WEAKER OFFSHORE WINDS WILL CONTINUE INTO TUESDAY.

CAZ048-300000-
/O.EXP.KSGX.FR.Y.0003.000000T0000Z-101129T1600Z/
/O.CON.KSGX.WI.Y.0042.000000T0000Z-101130T0000Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
806 AM PST MON NOV 29 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...FROST ADVISORY HAS EXPIRED...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON.

* TIMING: STRONGEST OFFSHORE WINDS FROM AROUND SUNRISE THROUGH
  EARLY AFTERNOON.

* WINDS: AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH
  BELOW PASSES AND CANYONS...DECREASING DURING THE AFTERNOON.

* IMPACTS: DRIVING WILL BE DIFFICULT FOR MOTORISTS WITH HIGH
  PROFILE VEHICLES.

* OUTLOOK: COLD TEMPERATURES ARE EXPECTED AGAIN LATE TONIGHT
  THROUGH EARLY TUESDAY MORNING WITH AREAS OF FROST POSSIBLE IN
  COLDER WIND SHELTERED LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ050-291715-
/O.EXP.KSGX.FR.Y.0003.000000T0000Z-101129T1600Z/
SAN DIEGO COUNTY VALLEYS-
806 AM PST MON NOV 29 2010

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT. 

$$

CAZ042-057-300000-
/O.CON.KSGX.WI.Y.0042.000000T0000Z-101130T0000Z/
ORANGE COUNTY COASTAL AREAS-SANTA ANA MOUNTAINS AND FOOTHILLS-
806 AM PST MON NOV 29 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

* TIMING: STRONGEST WINDS FROM AROUND SUNRISE THROUGH EARLY
  AFTERNOON.

* WINDS: AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45
  MPH BELOW PASSES AND CANYONS...DECREASING DURING THE AFTERNOON.

* IMPACTS: DRIVING WILL BE DIFFICULT FOR MOTORISTS WITH HIGH
  PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SGX
910 
WWUS76 KSGX 292001
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1201 PM PST MON NOV 29 2010

CAZ042-048-057-292115-
/O.CAN.KSGX.WI.Y.0042.000000T0000Z-101130T0000Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
1201 PM PST MON NOV 29 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND
ADVISORY. 

STRONG GUSTY WINDS DEVELOPED THIS MORNING BUT THE WINDS HAVE
DECREASED TO BELOW ADVISORY STRENGTH. GUSTS TO 30 MPH IN THE
VALLEYS AND GUSTS TO 40 MPH WITH ISOLATED HIGHER GUSTS IN THE
SANTA ANA MOUNTAINS AND FOOTHILLS EARLY THIS AFTERNOON WILL
DECREASE MORE LATER THIS AFTERNOON. WINDS WILL BE WEAKER TONIGHT
THROUGH TUESDAY MORNING.

$$

WHITLOW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Nov 28, 9:45 AM PST, 3 hours 58 minutes earlier.

Area forecast discussion, Nov 28, 9:45 AM PST, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
945 AM PST SUN NOV 28 2010

.SYNOPSIS...ISOLATED SHOWERS OVER THE MOUNTAINS AND GUSTY ONSHORE
WINDS THROUGH THIS AFTERNOON. HIGH PRESSURE BUILDING OVER THE GREAT
BASIN WILL BRING GUSTY OFFSHORE WINDS MONDAY. WARMER TUESDAY THROUGH
THURSDAY UNDER WEAK HIGH PRESSURE...THEN COOLER NEXT WEEKEND.

&&

.DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO...
ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES.

.SHORT TERM (REMAINDER OF TODAY-WEDNESDAY)...
THERE WERE LOW CLOUDS BANKED UP AGAINST THE MOUNTAINS AND SOME
ISLAND BAND CUMULUS OVER THE COASTAL WATERS...OTHERWISE SKIES WERE
MOSTLY CLEAR THIS MORNING. THE 12Z KNKX SOUNDING SHOWS MOIST WEST
FLOW THROUGH THE MID LEVELS AND STRONG WEST WINDS ABOVE AN INVERSION
BASED NEAR THE 700 MB LEVEL. MODERATE ONSHORE FLOW WITH ABOUT 4 MB
SAN-IPL.

ISOLATED LIGHT SHOWERS WILL CONTINUE NEAR THE FOOTHILLS AND IN THE
MOUNTAINS THROUGH EARLY THIS AFTERNOON. A FEW ISLAND BAND SHOWERS
ARE POSSIBLE THROUGH THE AFTERNOON AS WELL. ANY ADDITIONAL PRECIP
ACCUMULATIONS WILL ONLY BE A COUPLE HUNDREDTHS OF AN INCH. GUSTY
ONSHORE WINDS WILL GRADUALLY DIMINISH THROUGH THE DAY. THE COOL AIR
MASS IN PLACE COMBINED WITH MOSTLY CLEAR SKIES WILL MAKE FOR A COLD
NIGHT. SEVERAL VALLEY LOCATIONS COULD HAVE TEMPS BELOW
FREEZING...ESPECIALLY IN THE WIND SHELTERED AREAS. TEMPS IN THE
MOUNTAINS WILL BE IN THE TEENS AT AND ABOVE THE RESORT LEVELS AND IN
THE 20S BELOW RESORT LEVELS.

OFFSHORE FLOW WILL DEVELOP EARLY MONDAY MORNING AS SURFACE HIGH
PRESSURE BUILDS OVER THE GREAT BASIN. WINDS ARE EXPECTED TO BE
STRONGEST MONDAY MORNING THROUGH THE EARLY AFTERNOON WHEN LOCAL
GUSTS TO 45 MPH ARE POSSIBLE BELOW THE CAJON PASS AND IN THE SANTA
ANA MOUNTAINS. WINDS WILL TURN EASTERLY AND PEAK AGAIN ON TUESDAY
MORNING...THEN BECOME ONSHORE BY WEDNESDAY. GRADUAL WARMING AND FAIR
WEATHER MONDAY THROUGH WEDNESDAY UNDER WEAK RIDGING ALOFT.

&&

.LONG TERM (THURSDAY-SUNDAY)...

SLIGHTLY COOLER WITH INCREASED CLOUDINESS THURSDAY AND FRIDAY UNDER
WARM MOIST SW FLOW ALOFT AHEAD OF A PACIFIC LOW. MUCH COOLER NEXT
WEEKEND WITH SHOWERS POSSIBLE AS THE UPPER TROUGH MOVES INTO
SOUTHERN CALIFORNIA.

&&

.AVIATION...
281600Z...SCT-BKN LOW CLOUDS WEST OF THE MTNS WITH BASES AROUND 3500
FT MSL...CLEARING THIS AFTERNOON. MOST OF THE LOW CLOUDS ARE OVER
THE COASTAL SLOPES AND COULD OBSCURE HIGHER TERRAIN AT TIMES THIS
MORNING. CLEAR SKIES AND VFR TONIGHT THROUGH MONDAY.

WESTERLY WINDS 35 TO 50 KT WILL CONTINUE OVER THE MOUNTAIN CRESTS
TODAY...RESULTING IN WIND SHEAR...STRONG UDDFS...AND ROTOR ACTIVITY
NEAR THE DESERT SLOPES...ESPECIALLY VCNTY KPSP. WINDS WILL GRADUALLY
DECREASE DURING THE AFTERNOON. GUSTY NORTHEAST WINDS BELOW THE
PASSES ARE EXPECTED TO DEVELOP EARLY MONDAY MORNING...AFFECTING
KONT.

&&

.MARINE...
281600Z. FOLLOWING THE FRONTAL PASSAGE LAST NIGHT...STRONG WEST
WINDS AND STEEP WAVES WILL CONTINUE THIS MORNING THROUGH THIS
EVENING. A SMALL CRAFT ADVISORY IS IN EFFECT.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

SMALL CRAFT ADVISORY FOR THE INNER AND OUTER COASTAL WATERS THROUGH
THIS EVENING. SEE LAXMWWSGX.

&&

PUBLIC...SS
AVIATION/MARINE...PG
Hazardous weather outlook, Nov 28, 9:45 AM PST, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
945 AM PST SUN NOV 28 2010

CAZ042-043-048-050-055>058-060>062-PZZ750-PZZ775-290000-
ORANGE COUNTY COASTAL AREAS-
SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
945 AM PST SUN NOV 28 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY

A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

GUSTY OFFSHORE WINDS THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES
MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...SKYWARN SPOTTER ACTIVATION IS NOT
REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO
REPORT SIGNIFICANT WEATHER CONDITIONS.

SS

Nearby

Wind Advisories in California, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.